# SDR P2EA98106

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nr 1 Le Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MCI - FLT 703 - NR 1 LEADING EDGE SLAT NOT EXTENDED WITH FLAPS AT 1 DEGREE.  ADJUSTED NR 1 SLAT MID EXTEND DETENT ARMS PER MM 27-81-21.  LEADING EDGE SLATS CHECK NORMAL PER MM 27-81-0.  (M)
